# SDR 95ZZZW529

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Beech 1900D
- Aircraft serial: UE34
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice Boot
- Part number: 4E30171
- Condition: Missing
- Location: Lt Propeller
- Part time: 394 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LEFT PROP, ONE BLADE MISSING DE-ICE BOOT.  PROPELLER AND BLADES WERE OVERHAULED BY HARTZELL AT WHICH TIME NEW BOOTS WERE INSTALLED.  UPON INVESTIGATION, ITS APPARENT THAT THE PROBLEM LIES WITH THE PAINT THAT IS APPLIED PRIOR TO BOOT INSTALLATION.  (W)
